# SDR AALA2019021208009

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 54,094 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ZEE ANGLE AT BS 993 BETWEEN RBL 33 AND RBL 46.  REPLACED THE ANGLE IAW SRM 51-10-02, AND RD 51-00-05-1.
